# SDR K5SR2014012325725

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: General aviation
- Filed by: Elevate MRO, LLC, repair station K5SR339N
- Aircraft: N5950C
- Make and model: Gulstm G150
- Aircraft serial: 213
- Aircraft time: 2,552 hours, 1,831 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AE70960027
- Condition: Chafed
- Location: Hydraulic Sys
- Part time: 2,552 hours, 1,831 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENGINE HYD PUMP PRESSURE LINE FROM PUMP TO PYLON CHAFED THRU. CHAFING WAS CAUSED BY ADEL CLAMP SECURING LINE. THE RUBBER AROUND THE CLAMP HAD SLIPPED OFF, CAUSING THE CHAFING.
